Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Recession cones of nonconvex sets and increasing functions
HTML articles powered by AMS MathViewer

by Gerald Beer PDF
Proc. Amer. Math. Soc. 73 (1979), 228-232 Request permission

Abstract:

In this article a local characterization theorem is given for closed sets in a linear topological space that have recession cones with nonempty interior. This theorem is then used to characterize the class of upper semicontinuous increasing functions defined on closed $E_ + ^d$-recessional subsets of ${E^d}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A35, 52A05
  • Retrieve articles in all journals with MSC: 52A35, 52A05
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 73 (1979), 228-232
  • MSC: Primary 52A35; Secondary 52A05
  • DOI: https://doi.org/10.1090/S0002-9939-1979-0516469-7
  • MathSciNet review: 516469